Dec 28, 2007
I was recently diagnosed with HIV. I am having insomnia (a side effect of medication). I am currently on medical leave but wonder if I will be able to function at work. I have been prescribed ATRIPLA. Do you know much about this medication?
| Response from Dr. Henry
The sleep problems seen with Atripla (generally due to the efavirenz) usually peak and then diminish over the first 2-4 weeks of treatment. Sedatives/hypnotic medications can be used to decrease the insomnia during the period in some patients. The vast majority of patients are able to work when taking Atripla and many continue to work even during the start up period. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Neuropathy Numbness Fingers
- Can You Be A Registered Nurse If You Are Hiv Positive?
- Will My Husband Give Me Bacterial Vaginosis?
- Will A Herpes Breakout Always Reoccur In The Same Area?
- When You Have Genital Herpes How Often Will I Break Out?
- What's The Best Way To Get Rid Of Herpes Outbreak?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.